# SDR SWAA2022061617559

- Difficulty date: June 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1695
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS NEAR THE LH AND RH OVER-WING EXITS INOP / [01] REMOVED AND REPLACED BATTERY PACK M1695. OPS CHECK GOOD. IAW AMM 33-51-06;[02] REMOVED AND REPLACED BATTERY PACK ON M1694. OPS CHECK GOOD. IAW AMM 33-51-06;[03] REMOVED AND REPLACED BATTERY PACK ON M1671. OPS CHECK GOOD. IAW AMM 33-51-06
